# SDR CA071204007

- Difficulty date: December 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,716 hours
- Engine: Pwa PT6T3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Balance Weight
- Part number: 212010710001
- Condition: Incorrect
- Location: T/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) INCORRECT WEIGHT FOR PN CAUSED IMBALANCE IN TAIL ROTOR WHICH COULD NOT BE CORRECTED WITHIN BALANCE LIMITS. (TC NR 20071204007)
